Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Some properties of space curves minimizing a definite integral with discontinuous integrand


Author: E. J. Miles
Journal: Bull. Amer. Math. Soc. 20 (1913), 11-19
DOI: https://doi.org/10.1090/S0002-9904-1913-02430-3
MathSciNet review: 1559419
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1913-02430-3